HELP ! Delusions


#1

Hi, My mum has recently been diagnosed with Parkinsons disease and was put on Sinimet for 2 weeks then Sinimet plus, shes started to have dilusions where she thinks she can hear her neighbours saying awful things about her, she is absolutely tormented 24/7 and its so heartbreaking to watch, has anyone experienced this and could it be the medication?. Her doctor has reduced her back to sinimet and the parkinson nurse has reduced her tablets from 3 a day to 1 but that hasnt helped, shes now under the mental health team who are coming out in 2 days with a prescription (unsure what for?) Im at my wits end, can anyone help me 


#2

Hi SW68,

I'm sorry to hear about your Mum's symptoms, this must be so distressing and upsetting. 

Please do give us a call on 0808 800 0303 and speak to our advisers and nurses about this, and what you can do next, they will also be able to help you with support. 

We also have an information sheet which might be helpful too, with tips on what to do, what can cause this and where to find more support and information.

I hope this helps, please do let us know how you get on.

Take care,

Joanne - Digital team.

 


#3

Thankyou Joanne